Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 62, NWS Green Bay, WI

September 20, 2011

NWS Green Bay, WI issued this small craft advisory at Sep 20, 2011, 3:39 AM CDT. It took effect at Sep 20, 2011, 4:00 PM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2011, 3:39 AM CDT (08:39 UTC)
In effect from
Sep 20, 2011, 4:00 PM CDT
Expired
Sep 22, 2011, 1:00 AM CDT
In force
33 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WHUS73 KGRB 200839
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CDT TUE SEP 20 2011

...STRONG SOUTHWEST WINDS LATE THIS AFTERNOON THROUGH WEDNESDAY
EVENING...

.LOW PRESSURE MOVING FROM NORTHERN MINNESOTA TO NORTHERN LAKE
SUPERIOR WILL PRODUCE STRONG SOUTHWEST WINDS LATE THIS AFTERNOON
THROUGH WEDNESDAY EVENING.

LMZ521-522-541>543-201645-
/O.NEW.KGRB.SC.Y.0062.110920T2100Z-110922T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
339 AM CDT TUE SEP 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM CDT THURSDAY. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH
  HIGHER GUSTS LATE THIS AFTERNOON THROUGH WEDNESDAY EVENING.

* WAVES...WAVES WILL INCREASE TO 3 TO 6 FEET BY LATE THIS
  AFTERNOON AND 4 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
048 
WHUS73 KGRB 201601
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1101 AM CDT TUE SEP 20 2011

...STRONG SOUTHWEST WINDS LATE THIS AFTERNOON THROUGH WEDNESDAY
EVENING...

.LOW PRESSURE MOVING FROM NORTHERN MINNESOTA TO NORTHERN LAKE
SUPERIOR WILL PRODUCE STRONG SOUTHWEST WINDS LATE THIS AFTERNOON
THROUGH WEDNESDAY EVENING.

LMZ521-522-541>543-210015-
/O.CON.KGRB.SC.Y.0062.110920T2100Z-110922T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1101 AM CDT TUE SEP 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 1 AM CDT THURSDAY...

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH 
  HIGHER GUSTS LATE THIS AFTERNOON THROUGH WEDNESDAY EVENING. 

* WAVES...WAVES WILL INCREASE TO 3 TO 6 FEET BY LATE THIS 
  AFTERNOON AND 4 TO 7 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
821 
WHUS73 KGRB 202114
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
414 PM CDT TUE SEP 20 2011

...STRONG SOUTHWEST WINDS LATE THIS AFTERNOON THROUGH WEDNESDAY
EVENING...

.LOW PRESSURE MOVING FROM NORTHERN MINNESOTA TO NORTHERN LAKE
SUPERIOR WILL PRODUCE STRONG SOUTHWEST WINDS TONIGHT THROUGH
WEDNESDAY EVENING.

LMZ521-522-541>543-210515-
/O.CON.KGRB.SC.Y.0062.000000T0000Z-110922T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
414 PM CDT TUE SEP 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH
  HIGHER GUSTS BY EARLY THIS EVENING CONTINUING THROUGH WEDNESDAY
  EVENING.

* WAVES...WAVES WILL INCREASE 4 TO 7 FEET ON LAKE MICHIGAN LATE
  THIS EVENING...AND TO 3 TO 5 FEET ON THE BAY OF GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
247 
WHUS73 KGRB 210248
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
948 PM CDT TUE SEP 20 2011

...STRONG WINDS EXPECTED TONIGHT THROUGH WEDNESDAY EVENING...

.LOW PRESSURE MOVING FROM NORTHERN MINNESOTA TO NORTHERN LAKE
SUPERIOR WILL PRODUCE STRONG SOUTH TO SOUTHWEST WINDS TONIGHT
THROUGH WEDNESDAY EVENING.

LMZ521-522-541>543-211100-
/O.CON.KGRB.SC.Y.0062.000000T0000Z-110922T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
948 PM CDT TUE SEP 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* SOUTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE
  THROUGH WEDNESDAY EVENING.

* WAVES WILL INCREASE TO 4 TO 7 FEET ON LAKE MICHIGAN
  OVERNIGHT...AND TO 3 TO 5 FEET ON THE BAY OF GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
558 
WHUS73 KGRB 210901
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
401 AM CDT WED SEP 21 2011

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING...

.LOW PRESSURE MOVING FROM NORTHERN MINNESOTA TO NORTHERN LAKE
SUPERIOR WILL PRODUCE STRONG SOUTH TO SOUTHWEST WINDS THROUGH
THIS EVENING.

LMZ521-522-541>543-211715-
/O.CON.KGRB.SC.Y.0062.000000T0000Z-110922T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
401 AM CDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* SOUTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE
  THROUGH THIS EVENING.

* WAVES WILL INCREASE TO 4 TO 6 FEET ON LAKE MICHIGAN
  OVERNIGHT...AND TO 3 TO 5 FEET ON THE BAY OF GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
965 
WHUS73 KGRB 211511
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1011 AM CDT WED SEP 21 2011

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH LATE EVENING...

.LOW PRESSURE MOVING FROM NORTHWEST WISCONSIN TO NORTHERN LAKE SUPERIOR
WILL PRODUCE STRONG SOUTH TO SOUTHWEST WINDS THROUGH THIS EVENING.

LMZ521-522-541>543-212315-
/O.CON.KGRB.SC.Y.0062.000000T0000Z-110922T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1011 AM CDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY...

* SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO NEAR 30 KTS WILL
  CONTINUE THROUGH THIS EVENING.

* WAVES WILL BUILD TO 4 TO 6 FEET ON LAKE MICHIGAN...AND TO 3 TO 5
  FEET ON THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
811 
WHUS73 KGRB 212050
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 PM CDT WED SEP 21 2011

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH LATE EVENING...

.LOW PRESSURE OVER LAKE SUPERIOR WILL CONTINUE TO PRODUCE STRONG
SOUTHWEST WINDS THROUGH THIS EVENING.

LMZ521-522-541>543-220500-
/O.CON.KGRB.SC.Y.0062.000000T0000Z-110922T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
350 PM CDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO NEAR 30 KTS WILL 
  CONTINUE THROUGH THIS EVENING. 

* WAVES...4 TO 7 FEET ON LAKE MICHIGAN...AND 3 TO 5 FEET ON THE
  BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
955 
WHUS73 KGRB 220231
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
931 PM CDT WED SEP 21 2011

...GUSTY WINDS AND HIGH WAVES DIMINISHING LATE TONIGHT...

.LOW PRESSURE OVER LAKE SUPERIOR WILL CONTINUE TO PRODUCE STRONG
SOUTHWEST WINDS THROUGH TONIGHT BEFORE TURNING WEST AND
DIMINISHING AFTER MIDNIGHT.

LMZ521-522-541>543-220600-
/O.CON.KGRB.SC.Y.0062.000000T0000Z-110922T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
931 PM CDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* SOUTHWEST WINDS 15 TO 20 KNOTS WILL CONTINUE THROUGH LATE
  TONIGHT. GUSTS TO NEAR 30 KTS ARE POSSIBLE...ESPECIALLY NEAR
  DEATHS DOOR. WINDS ARE EXPECTED TO DIMINISH TO 10 TO 15 KNOTS
  AFTER MIDNIGHT. 

* WAVES...4 TO 7 FEET ON LAKE MICHIGAN...AND 3 TO 5 FEET ON THE
  BAY THROUGH LATE TONIGHT...DIMINISHING TO 2 TO 4 FEET THROUGH
  THE EARLY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
WOLF

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 11:07 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Sep 19, 11:07 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 PM CDT MON SEP 19 2011

.UPDATED...UPDATED AVIATION DISCUSSION FOR 06Z TAFS.

.AVIATION...PATCHY MVFR FOG SHOWING OVER NORTHERN WISCONSIN LATE
THIS EVENING WITH A LOCAL DENSE REPORT AT THE MERRILL AIRPORT.
EXPECT BEST OPPORTUNITY NEXT FEW HOURS AS THE WEAK RIDGE SLIDES
OVER. CIRRUS MAY KEEP SOME AREAS IN CHECK WITH DENSE FOG
DEVELOPMENT. OTHERWISE NO CHANGES TO GOING FOG TRENDS FOR TONIGHT.
MAIN WEATHER ELEMENTS FOR TUESDAY CONTINUE TO BE THE INCREASING
SOUTH WINDS TO 25 TO 30 KNOT GUSTS BY LATE MORNING AHEAD OF A COLD
FRONT. A BROKEN LINE OF SHOWERS AND ISOLATED STORMS ALONG A COLD
FRONT MAY WORK INTO NORTHWEST WISCONSIN IN THE MORNING AND TRACK
INTO CENTRAL AND NORTH CENTRAL WISCONSIN IN THE AFTERNOON.

TDH
&&

DISCUSSION ISSUED AT 217 PM CDT MON SEP 19 2011...

SHORT TERM...TONIGHT AND TUESDAY.
FOR TONIGHT...CONCERN WILL BE THE FOG POTENTIAL ACROSS THE AREA
DUE TO THE RECENT RAINS FROM LAST NIGHT AND THIS MORNING. HIGH
PRESSURE IS EXPECTED TO BRING LIGHT WINDS AS IT SLIDES ACROSS THE
AREA. THE COMBINATION OF THE RECENT RAINS...CLEAR TO PARTLY CLOUDY
SKIES AND LIGHT WINDS SHOULD ALLOW FOR AREAS OF FOG TO FORM. QUESTION
FOR LATE TONIGHT WILL BE HOW DENSE THE FOG WILL BECOME. THE ABOVE
MENTIONED CONDITIONS WOULD BE PERFECT FOR DENSE FOG TO FORM. NUMERICAL
GUIDANCE DID NOT SUPPORT THE POSSIBILITY OF DENSE FOG AT MOST LOCATIONS.
THINKING THAT MIXING THIS AFTERNOON AND HIGH CLOUDS STREAMING
TOWARDS THE AREA WILL KEEP THE FOG FROM BECOMING TOO DENSE. ALSO
RETURN FLOW EXPECTED TO BRING WEAK 850MB WARM ADVECTION TO THE AREA
LATE TONIGHT WHICH MAY ALSO INHIBIT THE FOG FROM BECOMING TOO DENSE.
WILL MENTION/DEPICT AREAS OF FOG TONIGHT AND PASS ON CONCERNS TO THE
DAY SHIFT.

ON TUESDAY...INTENSE LOW PRESSURE IS EXPECTED TO MOVE TOWARDS THE
WESTERN GREAT LAKES. SOUTHERLY WINDS WILL INCREASE AND IT SHOULD
BECOME WINDY ACROSS MUCH OF THE AREA WITH GUSTS AROUND 35 MPH. SOME
POTENTIAL FOR GUSTS TO 40 MPH...BUT SOME UNCERTAINTY EXISTED IN THE
BUFKIT DATA TO GO THAT HIGH. WOULD NOT BE SURPRISED IF THERE WERE A
FEW GUSTS TO 40 MPH. ATTENTION THEN TURNS TO TUESDAY AFTERNOON WITH
APPROACHING COLD FRONT. INSTABILITY NOT THAT IMPRESSIVE...BUT WIND
FIELDS AT 500/700MB INDICATED A STRONG CORE OF WINDS MOVING ACROSS
THE AREA. 250MB JET STREAK MOVING ACROSS THE AREA TO ALSO SUPPORT
LIFT ALONG THE FRONT. THERE IS THE POSSIBILITY OF A FEW STRONG OR
SEVERE THUNDERSTORMS ALONG THE FRONT DURING THE PEAK HEATING OF
THE DAY. PRIMARY THREAT WOULD BE DAMAGING WINDS.

LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY.

THE PRIMARY CONCERNS IN THE LONG TERM PORTION OF THE FORECAST
INCLUDE PRECIP CHANCES FROM A STRENGTHENING SHORTWAVE TROUGH TUESDAY
NIGHT THROUGH THURSDAY...AND THEN TEMPERATURES FRIDAY ONWARD.
MEDIUM RANGE MODELS INDICATE WILL SEE A SHORTWAVE INTENSIFYING AS IT
DROPS SE ACROSS THE GREAT LAKES MIDWEEK...AND ARE IN GOOD AGREEMENT
THROUGH 12Z THURSDAY.  THEREAFTER...THE 06Z GFS SPLITS OFF A PIECE
OF ENERGY INTO THE SOUTHERN MISSISSIPPI VALLEY WHILE SHIFTING THE
MAIN TROUGH TO THE EAST FASTER THAN THE ECMWF AND THE GFS ENSEMBLE.
WILL THEREFORE PREFER A BLEND OF THE ECMWF AND THE GFS ENSEMBLE.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...STRONG OCCLUDED LOW PRESSURE
WILL MOVE OVER NORTHERN MINNESOTA AND DRIVE A COLD FRONT ACROSS THE
FORECAST AREA.  WILL HAVE A MODERATE AMOUNT OF FORCING AND
OUTSTANDING SHEAR AHEAD OF THE COLD FRONT...BUT INSTABILITY WILL BE
A LIMITING FACTOR ACCORDING TO THE MODELS...WITH 900-800MB MU CAPES
BETWEEN 200-400 J/KG OVER THE NW FORECAST AREA BETWEEN 00-03Z.  CAN
ENVISION A BKN SQUALL LINE WITH EMBEDDED THUNDER ALONG THE
FRONT...WITH SOME ISOLATED GUSTY WINDS.  KEPT POPS IN THE SAME RANGE
AS THE PREVIOUS FORECAST THOUGH.  THE FRONT WILL EXIT THE FORECAST
AREA AROUND OR SHORTLY AFTER 06Z.  ALTHOUGH WILL SEE SOME CLEARING
OCCUR RIGHT BEHIND THE FRONT...WRAP AROUND MOISTURE WILL ARRIVE OVER
NORTH-CENTRAL WISCONSIN BY DAYBREAK.  THIS MOISTURE WILL CONTINUE TO
MOVE WEST THROUGH THE DAY ON WEDNESDAY WITH SCATTERED TO NUMEROUS
SHOWER ACTIVITY OVER THE NW HALF OF THE FORECAST AREA.  WITH THE
COLD ADVECTION/SHOWERS/CLOUDS...TEMPS WILL STRUGGLE TO REACH INTO
THE MID 50S OVER N-C WISCONSIN...THOUGH SHOULD REACH INTO THE LOWER
60S OVER THE FOX VALLEY.  WINDS WILL ALSO BECOME GUSTY WITH GUSTS UP
TO 30-35 MPH POSSIBLE.  MOSTLY CLOUDY CONDITIONS SHOULD HANG AROUND
FOR MUCH OF WEDNESDAY NIGHT WITH WINDS DIMINISHING BUT SOME SHOWERS
LINGERING OVER N-C WISCONSIN.

REST OF THE FORECAST...SURFACE LOW PRESSURE MOVES INTO QUEBEC ON
THURSDAY...BUT WILL HAVE UPPER TROUGHING LINGERING OVERHEAD AND
RESIDUAL MOISTURE IN THE LOW LEVELS.  WITH THERMAL TROUGHING IN
PLACE...SEEMS LIKE A GOOD RECIPE FOR PLENTY OF CLOUD COVER AND SOME
DIURNAL SHOWER ACTIVITY.  WILL ADD SOME SHOWERS UP NORTH.  HIGHS IN
THE 50S.  HIGH PRESSURE BUILDS IN FOR THURSDAY NIGHT...BUT ONLY
THINK WILL SEE PARTIAL CLEARING GIVEN THE ELEVATED HUMIDITY IN THE
LOW LEVELS.  THE UPPER TROUGH AXIS SLIDES TO THE SOUTHEAST ON FRIDAY
THOUGH WILL STILL HAVE LINGERING LOW LEVEL THERMAL TROUGHING.
SHOULD SEE MORE SUN HOWEVER...AND INCREASING SUBSIDENCE SHOULD LEAD
TO DECREASING CLOUDS THROUGH THE DAY.  UPPER RIDGE TRIES TO BUILD
INTO THE AREA THIS WEEKEND...BUT WILL DEPEND ON HOW THE BLOCKING
SUB-TROPICAL RIDGE DELAYS THE DEPARTURE OF THE UPPER LOW OVER THE
OHIO VALLEY.  THE INHERITED FORECAST CALLS FOR WARM AND DRY
CONDITIONS TO RETURN TO THE REGION...BUT A SLOWER MOVEMENT TO THE
UPPER LOW WILL CAUSE COOLER WEATHER TO STICK AROUND FOR THE
WEEKEND.  WILL TRIM BACK TEMPS A BIT...BUT MAINTAIN THE DRY FORECAST.

ON TUESDAY NIGHT...WINDS WILL REMAIN UP ON TUESDAY EVENING AS
COLD FRONT MOVES ACROSS THE AREA. SCATTERED CONVECTION IS EXPECTED
TO DEVELOP ALONG THE FRONT TUESDAY AFTERNOON AND MOVE ACROSS
PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN LATE TUESDAY
AFTERNOON AND EVENING. SOME OF THE STRONGER STORMS COULD PRODUCE
STRONG OR DAMAGING WINDS. BEST CHANCE TO SEE THESE STORMS WILL BE
ACROSS NORTHERN WISCONSIN WITH DIMINISHING COVER AS YOU HEAD SOUTH
ALONG THE FRONT. WINDY CONDITIONS FROM THE WEST SOUTHWEST ARE
EXPECTED ON WEDNESDAY WITH GUSTS TO 30 KNOTS POSSIBLE.

MARINE...SOUTHERLY WINDS ARE EXPECTED TO INCREASE TUESDAY
MORNING AND THEN CONTINUE TUESDAY AFTERNOON BEFORE VEERING TO
THE SOUTHWEST TUESDAY NIGHT AND WEDNESDAY. WINDS AND WAVES ARE
EXPECTED TO POSE A HAZARD FOR SMALL CRAFTS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 19, 2:16 PM CDT, 13 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
216 PM CDT MON SEP 19 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
216 PM CDT MON SEP 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS LATE TUESDAY AFTERNOON AND
EVENING. ALTHOUGH WEAK INSTABILITY WILL LIMIT THE POTENTIAL FOR
WIDESPREAD SEVERE WEATHER...ISOLATED STRONG OR SEVERE STORMS ARE
POSSIBLE THAT COULD PRODUCE STRONG OR DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT MAY BE NEEDED
LATE TUESDAY AFTERNOON AND EVENING.

LMZ521-522-541>543-201930-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
216 PM CDT MON SEP 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES WILL RESULT IN
CONDITIONS HAZARDOUS TO SMALL CRAFT ON TUESDAY AFTERNOON AND
TUESDAY NIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE
ON WEDNESDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY EVENING...BUT
SEVERE WEATHER IS NOT ANTICIPATED.

RE/MPC

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.